학술논문

발행년
-
(예 : 2010-2015)
'학술논문' 에서 검색결과 112건 | 목록 1~10
Academic Journal
In: Acta Mathematica Hungarica. (Acta Mathematica Hungarica, June 2024, 173(1):176-192)
Academic Journal
In: Fuzzy Sets and Systems. (Fuzzy Sets and Systems, 1 February 2024, 477)
Academic Journal
In: Mathematica Slovaca. (Mathematica Slovaca, 1 February 2023, 73(1):263-273)
Academic Journal
In: Journal of Mathematical Analysis and Applications. (Journal of Mathematical Analysis and Applications, 15 March 2022, 507(2))
Academic Journal
In: Publicationes Mathematicae Debrecen. (Publicationes Mathematicae Debrecen, 2022, 100(3-4):405-426)
Academic Journal
In: Linear and Multilinear Algebra. (Linear and Multilinear Algebra, 2022)
Academic Journal
In: Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas. (Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, October 2021, 115(4))
검색 결과 제한하기
제한된 항목
[AR] Dolinar, G.
발행연도 제한
-
학술DB(Database Provider)
저널명(출판물, Title)
출판사(Publisher)
자료유형(Source Type)
주제어
언어